Subgroups of the Baer–Specker group with few endomorphisms but large dual

Volume 149 / 1996

Andreas Blass, Rüdiger Göbel Fundamenta Mathematicae 149 (1996), 19-29 DOI: 10.4064/fm-149-1-19-29


Assuming the continuum hypothesis, we construct a pure subgroup G of the Baer-Specker group $ℤ^{ℵ_0}$ with the following properties. Every endomorphism of G differs from a scalar multiplication by an endomorphism of finite rank. Yet G has uncountably many homomorphisms to ℤ.


  • Andreas Blass
  • Rüdiger Göbel

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image